PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 111 | 1 | 53-68
Tytuł artykułu

Domains of integral operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that the proper domains of integral operators have separating duals but in general they are not locally convex. Banach function spaces which can occur as proper domains are characterized. Some known and some new results are given, illustrating the usefulness of the notion of proper domain.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, University of Mississippi, Oxford, ,Mississippi 38677, U.S.A.
  • Department of Mathematics, University of Kansas, Lawrence, Kansas 66045, U.S.A.
Bibliografia
  • [AS] N. Aronszajn and P. Szeptycki, On general integral transformations, Math. Ann. 163 (1966), 127-154.
  • [B] S. Banach, Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales, Fund. Math. 3 (1922), 133-181.
  • [D] I. Daubechies, Ten Lectures on Wavelets, SIAM, 1992.
  • [Dr] L. Drewnowski, On subseries convergence in some function spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 22 (1974), 797-802.
  • [F] W. Feller, An Introduction to Probability Theory and its Applications, Vol. 2, Wiley, 1966.
  • [G] E. Gagliardo, On integral transformations with positive kernel, Proc. Amer. Math. Soc. 16 (1965), 429-434.
  • [HS] P. R. Halmos and V. S. Sunder, Bounded Integral Operators in $L^2$ Spaces, Springer, 1978.
  • [K] V. B. Korotkov, Integral Operators, Nauka, Novosibirsk, 1983 (in Russian).
  • [MN] P. Meyer-Nieberg, Banach Lattices, Springer, 1991.
  • [N] E. M. Nikishin, Theorems of resonance and nonlinear operators, Uspekhi Mat. Nauk 25 (6) (1970), 129-191 (in Russian).
  • [R] S. Rolewicz, Metric Linear Spaces, PWN, Warszawa, 1972.
  • [P] B. de Pagter, A note on integral operators, Acta Sci. Math. (Szeged) 50 (1986), 225-230.
  • [Sc] A. R. Schep, Kernel operators, thesis, Leiden, 1977.
  • [Su] V. S. Sunder, Absolutely bounded matrices, Indiana Univ. Math. J. 27 (1978), 919-927.
  • [Z] A. C. Zaanen, Riesz Spaces, II, North-Holland, 1983.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv111i1p53bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.